# SDR F3LA202503190205

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N359FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09177
- Aircraft time: 16,724 hours, 7,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND R/H SHEAR PLATE FR 69-70 CRACKED. REQUIRES REPLACEMENT AS PER SRM 51-72-11 REV 43.   R/H SHEARPLATE WAS REPLACED AS PER SRM 51-72-11 REV 43.
